# SDR SWAA031268

- Difficulty date: June 6, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737*
- Aircraft serial: 28209
- Aircraft time: 17,285 hours, 9,139 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY EVAC SLIDE INADVERTENTLY FELL OUT OF CONTAINER.  REINSTALLED SLIDE PER MM.
